Duke Mathematical Journal

Rank one elliptic $A$-modules and $A$-harmonic series

Greg W. Anderson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 73, Number 3 (1994), 491-542.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11G09: Drinfelʹd modules; higher-dimensional motives, etc. [See also 14L05]
Secondary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10] 11G45: Geometric class field theory [See also 11R37, 14C35, 19F05] 14G25: Global ground fields 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 58F07


Anderson, Greg W. Rank one elliptic A -modules and A -harmonic series. Duke Math. J. 73 (1994), no. 3, 491--542. doi:10.1215/S0012-7094-94-07321-3. http://projecteuclid.org/euclid.dmj/1077289014.

Export citation


  • [1] G. W. Anderson, A two-dimensional analogue of Stickelberger's theorem, The Arithmetic of Function Fields (Columbus, OH, 1991) eds. D. Gross, D. R. Hayes, and M. I. Rosen, Ohio State Univ. Math. Res. Inst. Publ., vol. 2, W. de Gruyter, Berlin, 1992, pp. 51–73.
  • [2] G. W. Anderson and D. Thakur, Tensor powers of the Carlitz module and zeta values, Ann. of Math. (2) 132 (1990), no. 1, 159–191.
  • [3] L. Carlitz, On certain functions connected with polynomials in a Galois field, Duke Math. J. 1 (1935), 137–168.
  • [4] V. Drinfeld, Elliptic modules, Mat. Sb. (N.S.) 94(136) (1974), 594–627, 656.
  • [5] V. Drinfeld, Commutative subrings of certain noncommutative rings, Funkcional. Anal. i Priložen. 11 (1977), no. 1, 11–14, 96.
  • [6] F. Ducrot, Fibré déterminant et courbes relatives, Bull. Soc. Math. France 118 (1990), no. 3, 311–361.
  • [7] J. Fay, Theta Functions on Riemann Surfaces, LNM, vol. 352, Springer-Verlag, Berlin, 1973.
  • [8] J. Fay, On the even-order vanishing of Jacobian theta functions, Duke Math. J. 51 (1984), no. 1, 109–132.
  • [9] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York, 1978.
  • [10] A. Grothendieck, Technique de descente et théorème en géométrie algébrique. V. Les schémas de Picard: Théorèmes d'existence, Séminaire Bourbaki, vol. 13, 1961/2.
  • [11] D. Hayes, Explicit class field theory in global function fields, Studies in Algebra and Number Theory ed. G. C. Rota, Adv. in Math. Suppl. Stud., vol. 6, Academic Press, New York, 1979, pp. 173–217.
  • [12] D. Hayes, The refined $\germ p$-adic abelian Stark conjecture in function fields, Invent. Math. 94 (1988), no. 3, 505–527.
  • [13] D. Hayes, A brief introduction to Drinfeld modules, The Arithmetic of Function Fields (Columbus, OH, 1991) eds. D. Goss, D. R. Hayes, and M. I. Rosen, Ohio State Univ. Math. Res. Inst. Publ., vol. 2, W. de Gruyter, Berlin, 1992, pp. 1–32.
  • [14] F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand. 39 (1976), no. 1, 19–55.
  • [15] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Clarendon Press, Oxford, 1979.
  • [16] J. S. Milne, Jacobian varieties, Arithmetic Geometry (Storrs, Conn., 1984) eds. G. Cornell and J. Silverman, Springer-Verlag, New York, 1986, pp. 167–212.
  • [17] L. Moret-Bailly, Métriques permises, Astérisque (1985), no. 127, 29–87.
  • [18] D. Mumford, An algebro-geometric construction of commuting operators and of solutions to the Toda lattice equation, Korteweg- deVries equation, and related nonlinear equation, Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977) ed. M. Nagata, Kinokuniya, Tokyo, 1978, pp. 115–153.
  • [19] D. Mumford, Abelian Varieties, TIFR Studies in Mathematics, vol. 4, Oxford University Press, Oxford, 1970.
  • [20] G. Segal and G. Wilson, Loop groups and equations of KdV type, Inst. Hautes Études Sci. Publ. Math. (1985), no. 61, 5–65.
  • [21] J. Tate, Les Conjectures de Stark sur les Fonctions $L$ d'Artin en $s=0$, Progress in Mathematics, vol. 47, Birkhäuser, Boston, 1984.
  • [22] D. Thakur, 1990, Letter to author dated April 24.
  • [23] D. Thakur, 1992, Letter to author dated December 14.
  • [24] D. Thakur, Drinfeld modules and arithmetic in the function fields, Internat. Math. Res. Notices (1992), no. 9, 185–197.
  • [25] D. Thakur, Shtukas and Jacobi sums, Invent. Math. 111 (1993), no. 3, 557–570.